It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21Showing 1 - 20 of 429 for accutane and back pain. (0.256 seconds)


... I have been on 40 mg of Accutane for 3 months.Lately I have been experiencng lower back pain. It is not that uncomfortable, but flares up when I run. I have heard that this can be a side effect of the drug. ... (3 replies)
... I had a lot of back pain while taking it. I didn't associate the two and even went out and bought a new mattress. Nothing made the pain go away until I stopped taking the Accutane when the course was up. Then a light bulb came on, the back pain was caused by the Accutane. ... (8 replies)
... Things are working ok for me on the stuff. It has really dried up my skin and hair. I only have to wash it every second day now. I was on Diane 35 before, so my skin was clear when I started, but I wanted someting more permanent. ... (3 replies)

... Like can you still workout or exercise. I'm talking intense workouts with heavy weights and a lot a cardio. ... (3 replies)
... I am on my 2nd month and my derm said joint aches and pains are indeed a side effect. If they continue though or become more severe, you need to tell your derm. How is the accutane working for you? ... (3 replies)
... I suffered for many years with cystic acne. I took Accutane for about 3 months several years ago. ... (3 replies)
... My acne never got worse while taking Accutane. My skin cleared up quickly. The problem was very dry and irritated skin and back pain. Both problems went away when Accutane was stopped. Iv'e never had another problem with acne. ... (4 replies)
... I am 31 and started accutane for the second time last month. I ,again, am having severe joint and back pain. Headaches are really bad too. I have never heard of anyone taking what you take for the joint pain but I will give it a try. ... (8 replies)
... and bad back pain at night. My nighttime vision was pretty much shot too. ... (7 replies)
... I was on accutane few years back and I did have joint pain and also sudden nose bleeds... I would not do it again! ... (8 replies)
... try it. There are risks to health with all mediciations and even some herbs. You have to way the pros and cons of using a medication and also take into account quality of life issues. When I had acne I was miserable and hormone therapy cleared me almost immediately. ... (37 replies)
... c I just did some research on Spiro...it's not for acne. It's a diuretic given to people who have congestive heart failure and issues with excess fluid. It can cause a whole HOST of medical problems. ... (37 replies)
... for about 6 months. After his first semester in college, off of accutane, he was right back where he started, severely broken out with large, deep cystic acne. ... (13 replies)
... I got dizzyness and fatigue etc during the first week of accutane and then went better.. i think my body got used to it. But now i'm getting alot of back pain.. and i duno if its cause of the accutane but my below my back on the bone area theres like a bruise colour mark.. i duno how on earth i got it.. ... (1 replies)
... Hmm.. 2 days into accutane my skin actually had a breakout!! Like it wasn't horrible like the ones acctuane users have desribed..but it wasn't pretty. ... (179 replies)
... my derm said that accutane is the best in the winter, because your not in the sun allday, but if you live in australia I guess it's always sunny! ... (5 replies)
... get up....it hasnt gone away and i dont expect it to until after the course. You can tell your derm about it... ... (5 replies)
... Hey cali, its good reading your journal. I'm onto day 16 of isotane, which is the brand name for accutane over here. ... (231 replies)
... I just finished my course of Accutane and it worked great! my skin looks awsome! I excited and hope my skin does well off the course. ... (1 replies)
... month of accutane. I started getting lower back pain the past 2 months or so. I play basketball and do aerobics and I found my hips would hurt too. I went into it worrying about this because my upper back hurts me alot cause its kinda curved. ... (6 replies)


Associated Tags: accutane, acne, tretinoin

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21

All times are GMT -7. The time now is 04:57 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!